# SDR UIEA200900051

- Difficulty date: August 15, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 103,147 hours, 20,765 cycles
- Engine: Ge CF34*
- System (JASC): 3110 · Instrument Panel
- Part: Latch
- Condition: Loose
- Location: Instrument Panel
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CAPTAIN'S INSTRUMENT PANEL CAME OUT DURING TAKEOFF ACCELERATION. (RTO) AT APPROX 60 KNOTS.  SECURED CAPT'S INSTRUMENT PANEL.  REPAIRED PANEL HOLD DOWN LATCH IAW 31-11-11 PERFORMED  INSPECTION 5-51-10 FOR RTO.
